MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD "VERSAONE¿ BLADED TROCAR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD "VERSAONE¿ BLADED TROCAR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number B12STS
Medical Device Problem Codes Break (1069); Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/01/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter: occurred during a laparoscopic procedure.The obturator / trocar broke.The blade failed to deploy.In order to resolve the issue and complete the case, another access port was used.There was no patient harm.The patient status is alive, no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
"VERSAONE¿ BLADED TROCAR
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6453996
Report Number9612501-2017-05257
Device Sequence Number1378489
Product Code GCJ
UDI-Device Identifier10884521539884
UDI-Public10884521539884
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K151548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberB12STS
Device Catalogue NumberB12STS
Device Lot NumberJ5K1073X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2017
Supplement Date Received by Manufacturer03/10/2017
Initial Report FDA Received Date04/03/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1